# SDR HEEA062471

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Mismanufactured
- Location: Tail Rotor
- Part time: 3 hours
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE O/C FAN SHAFT ASSY FLYWHEEL BELOW 3 IPS.  CLEANED BEARINGS WITH DRY RAG TO REMOVE EXCESS GREASE.   RE-INSTALLED BEARINGS TO SHAFT.  UPON PURGING BEARINGS WITH ROYCO 13 GREASE, WATER WAS NOTICED SQUIRTING FROM SEAL AREA ON BEARINGS.  SERIAL NUMBERS REMOVED ARE K98-0775 AND J98-1859.
